# SDR CALA2013090591034

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 81,091 hours, 23,552 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Lanyard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW FCD 2100-01378, CEILING STATION 1160 DIST. DUCT RT LANYARD IS MISSING.  INSTALLED LANYARD IAW EC-RA 2100-01381.
